Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The strongly prime radical


Authors: W. K. Nicholson and J. F. Watters
Journal: Proc. Amer. Math. Soc. 76 (1979), 235-240
MSC: Primary 16A12; Secondary 16A21
MathSciNet review: 537080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R denote a strongly prime ring. An explicit construction is given of the radical in R-mod corresponding to the unique maximal proper torsion theory. This radical is characterized in two other ways analogous to known descriptions of the prime radical in rings. If R is a left Ore domain the radical of a module coincides with the torsion submodule.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A12, 16A21

Retrieve articles in all journals with MSC: 16A12, 16A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537080-8
PII: S 0002-9939(1979)0537080-8
Keywords: Strongly prime, left exact radical, Ore domain
Article copyright: © Copyright 1979 American Mathematical Society